# SDR TWRA9752

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FROM NON-ROUTINE ITEM, EVAC EXIT LIGHTS OUT ON U/D STAIRS/LAV AND CREW U/D EMER EXIT DOOR.  REPLACED CREW BATTERY PACK, OPS CHECK OK PER MM 33-50-00.  RECONNECTED BROKEN WIRE FOR U/D STAIRS/LAV.  OPS CHECK OK PER 33-50-00.  (M)
